# SDR SWIA200820300

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 21,715 hours, 30,368 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS BURNING ELECTRICAL SMELL NEAR FRONT OF CABIN.  (FLT 5729)RELAMPED CEILING LIGHT AT 4A.
